On the KO –groups of toric manifolds

Li Cai, Suyoung Choi, Hanchul Park

Research output: Contribution to journalArticlepeer-review


We consider the real topological K –groups of a toric manifold M, which turns out to be closely related to the topology of the small cover MR, the fixed points under the canonical conjugation on M. Following the work of Bahri and Bendersky (2000), we give an explicit formula for the KO –groups of toric manifolds, and then we characterize the two extreme classes of toric manifolds according to their mod 2 cohomology groups as A.1/–modules.

Original languageEnglish
Pages (from-to)2589-2607
Number of pages19
JournalAlgebraic and Geometric Topology
Issue number5
Publication statusPublished - 2020

Cite this